EconPapers    
Economics at your fingertips  
 

Bivariate CDF iterations and asymptotic independence

C.C.Y. Dorea and S. Sastrosoewignjo

Journal of Multivariate Analysis, 1987, vol. 23, issue 2, 276-286

Abstract: Asymptotic independence under weak convergence of sequences of bivariate random vectors is studied via the behavior of a certain class of bivariate cdf iterands that includes the extreme value iterand and a certain maximin iterand.

Keywords: asymptotic; independence; cdf; iterands; limiting; distribution (search for similar items in EconPapers)
Date: 1987
References: Add references at CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0047-259X(87)90157-6
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jmvana:v:23:y:1987:i:2:p:276-286

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Journal of Multivariate Analysis is currently edited by de Leeuw, J.

More articles in Journal of Multivariate Analysis from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:jmvana:v:23:y:1987:i:2:p:276-286